# SDR SWAA2022031066744

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME BS 303.9 BETWEEN STRINGER 16L TO STRINGER 17L AT PASSENGER CABIN 2022-55663 / [01] TOOL USED: ULTRASONIC EQUIPMENT: P/N: 45MG S/N: 130064101 DUE DATE: 11-MAR-22;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N2000053402; DUE DATE: 23-APR-22;[03] PERFORMED REPAIR ON FRAME 303.9 BETWEEN STRINGER 16L TO STRINGER 17L AT PASSENGER CABIN I.A.W EA 22-153-00449-WIP1 AND EA 22-153-00449;[04] PERFORMED REPAIR ON FRAME 303.9 BETWEEN STRINGER 16L TO STRINGER 17L AT PASSENGER CABIN I.A.W EA 22-153-00449-WIP1 AND EA 22-153-00449
